MathSciNet Relay Station
MathSciNet bibliographic data
MR2846862 92D30
Wang, Yi; Jin, Zhen; Yang, Zimo; Zhang, Zi-Ke; Zhou, Tao; Sun, Gui-Quan Global analysis of an SIS model with an infective vector on complex networks. Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 543–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement